Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is there a test for lipodystrophy
Jul 21, 2010

I have noticed my stomach is getting bigger and my torso also and enlarged breast. Is there a test to determine if this is just normal weight gain or lipodystrophy

Response from Dr. Henry

There is no simple blood test, X-ray, or clinical assessment but rather a complete evaluation including an evaluation of genetics (family member fat distribution), pattern of weight gain over time, which HIV meds you are taking, and fat distribution trends. Many patients will gain weight (mostly fat in range of 3-10 pounds) during first year on treatment on a variety of regimens. KH



Previous
how do i manage side affects of atripla?
Next
Reyataz fatigue and dental issues

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement